Selfsimilarity in a Class of Quadratic-Quasiperiodic Chains

Masanobu Kaneko, Takashi Odagaki

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We prove that quasiperiodic chains associated with a class of quadratic irrational numbers have an inflation symmetry and can be generated from a regular chain by a hyperinflation. We devise the explicit method to find the hyperinflation symmetry and discuss the properties of such a class of quasiperiodic sequences.

Original languageEnglish
Pages (from-to)1147-1152
Number of pages6
Journaljournal of the physical society of japan
Volume62
Issue number4
DOIs
Publication statusPublished - Jan 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Selfsimilarity in a Class of Quadratic-Quasiperiodic Chains'. Together they form a unique fingerprint.

  • Cite this